# SDR SWAA011313

- Difficulty date: May 1, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 17,776 hours, 15,465 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: C31591
- Part serial: 1659
- Condition: Unserviceable
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EMERGENCY EVAC SLIDE PRES IND OUT OF LIMITS. R&R EMERGENCY EVAC SLIDE PER MM.
